MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. Oncology Kit w/ChemoLock¿ w/ChemoClave®; Spinning Spiros® w/Red Cap; Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System

ICU MEDICAL COSTA RICA LTD. Oncology Kit w/ChemoLock¿ w/ChemoClave®; Spinning Spiros® w/Red Cap; Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System
Model Number UNKNOWN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4 - device mfr date, d4 - serial, d4 - catalog number was unknown the device has been received for evaluation; however, investigation is not yet complete.
 
Event or Problem Description
The event involved a oncology kit w/chemolock w/chemoclave; spinning spiros w/red cap with unknown ln and sn: it was reported that the registered nurse reports a onetime event of syringe leaking when using chemolock spinning spiros on syringe and it seems that the liquid was leaking somewhere around spiros piece.There was no reported patient involvement and harm.

Brand Name
Oncology Kit w/ChemoLock¿ w/ChemoClave®; Spinning Spiros® w/Red Cap
Common Device Name
Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25443785
Report Number9617594-2026-00556
Device Sequence Number18507889
Product Code ONB
UDI-Device Identifier00887709079182
UDI-Public(01)00887709079182
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberCL3941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/08/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown